“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7371
School of Mathematics
  Title:   Reflexivity of powers of multiplication operators
  Author(s):  K. Hedayatian
  Status:   Published
  Journal: Int. Math. J.
  No.:  8
  Vol.:  3
  Year:  2003
  Pages:   811-818
  Supported by:  IPM
A bounded linear operator T on a separable Hilbert space H is called reflexive power if Tn is reflexive for every n ≥ 1. In this note sufficient conditions are given so that the operator Mz of multiplication by z on a Hilbert space of functions analytic on a domain Ω, is reflexive power. Also we discuss it when the underlying space can be certain Banach spaces.

Download TeX format
back to top
scroll left or right